# SDR USAA2011120600004

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,074 hours, 39,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LAST 2 ROWS OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY AT AFT LEFT POSITION PER AMM 33-50-00.
